# SDR C2XA11RI176

- Difficulty date: November 6, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 23,932 hours, 18,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, ROW 12 CEILING EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MX RESET SYSTEM AND OPERATIONALLY CHECKED THE LIGHT SUCCESSFULLY IAW EMB145 AMM 33-50-00-700-801A.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
